Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 280, NWS Tulsa, OK

November 5, 20155 counties in Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Nov 5, 2015, 12:52 PM CST for 5 counties in Oklahoma. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Nov 5, 2015, 12:52 PM CST (18:52 UTC)
Expired
Nov 5, 2015, 1:30 PM CST
In force
38 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Craig County, OK, Nowata County, OK, Osage County, OK, Rogers County, OK, Washington County, OK

The radar

The Tulsa radar (KINX), 69 km from the middle of the area, began a volume at 18:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 5, 12:06 PM CSTTornado WatchSPC8 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 6.9 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2015-11-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2015-11-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 260 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
884 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
260 m²/s²
0-3 km storm-relative helicity
248 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

083 
WUUS54 KTSA 051852
SVRTSA
OKC035-105-113-131-147-051930-
/O.NEW.KTSA.SV.W.0280.151105T1852Z-151105T1930Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
1252 PM CST THU NOV 5 2015

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN ROGERS COUNTY IN NORTHEASTERN OKLAHOMA...
  EAST CENTRAL OSAGE COUNTY IN NORTHEASTERN OKLAHOMA...
  NOWATA COUNTY IN NORTHEASTERN OKLAHOMA...
  CENTRAL WASHINGTON COUNTY IN NORTHEASTERN OKLAHOMA...
  WESTERN CRAIG COUNTY IN NORTHEASTERN OKLAHOMA...

* UNTIL 130 PM CST

* AT 1251 PM CST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 5 MILES SOUTHWEST OF BARTLESVILLE TO NEAR AVANT...
  MOVING NORTHEAST AT 65 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  BARTLESVILLE...                   NOWATA...
  SOUTH COFFEYVILLE...              RAMONA...
  OCHELATA...                       DELAWARE...
  AVANT...                          LENAPAH...
  WOLCO...                          

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FOR NORTHEASTERN
OKLAHOMA.

LAT...LON 3680 9543 3640 9612 3670 9607 3700 9562
      3700 9546
TIME...MOT...LOC 1851Z 225DEG 57KT 3668 9603 3647 9606 

HAIL...1.00IN
WIND...60MPH
 
$$
3 follow-up statements
831 
WWUS54 KTSA 051906
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
106 PM CST THU NOV 5 2015

OKC113-051916-
/O.CAN.KTSA.SV.W.0280.000000T0000Z-151105T1930Z/
OSAGE OK-
106 PM CST THU NOV 5 2015

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL OSAGE COUNTY IS
CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA THEREFORE THE WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FOR NORTHEASTERN
OKLAHOMA.

LAT...LON 3654 9588 3674 9598 3691 9568 3695 9545
      3680 9543
TIME...MOT...LOC 1906Z 229DEG 52KT 3674 9584 3653 9587 

$$

OKC035-105-131-147-051930-
/O.CON.KTSA.SV.W.0280.000000T0000Z-151105T1930Z/
ROGERS OK-NOWATA OK-WASHINGTON OK-CRAIG OK-
106 PM CST THU NOV 5 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 PM CST
FOR NORTHWESTERN ROGERS...CENTRAL NOWATA...CENTRAL WASHINGTON AND
WESTERN CRAIG COUNTIES...

AT 106 PM CST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES SOUTHEAST OF DEWEY TO 2 MILES EAST OF
RAMONA...MOVING NORTHEAST AT 60 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IN OR NEAR THE PATH INCLUDE...
BARTLESVILLE...                   NOWATA...
DELAWARE...                       LENAPAH...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FOR NORTHEASTERN
OKLAHOMA.

LAT...LON 3654 9588 3674 9598 3691 9568 3695 9545
      3680 9543
TIME...MOT...LOC 1906Z 229DEG 52KT 3674 9584 3653 9587 

HAIL...1.00IN
WIND...60MPH
 
$$
200 
WWUS54 KTSA 051915
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
115 PM CST THU NOV 5 2015

OKC035-051925-
/O.CAN.KTSA.SV.W.0280.000000T0000Z-151105T1930Z/
CRAIG OK-
115 PM CST THU NOV 5 2015

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN CRAIG COUNTY IS
CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA THEREFORE THE WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FOR NORTHEASTERN
OKLAHOMA.

LAT...LON 3654 9588 3671 9583 3691 9568 3691 9552
      3673 9556
TIME...MOT...LOC 1915Z 226DEG 58KT 3681 9568 3662 9576 

$$

OKC105-131-147-051930-
/O.CON.KTSA.SV.W.0280.000000T0000Z-151105T1930Z/
ROGERS OK-NOWATA OK-WASHINGTON OK-
115 PM CST THU NOV 5 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 PM CST
FOR NORTHWESTERN ROGERS...WESTERN NOWATA AND SOUTHEASTERN WASHINGTON
COUNTIES...

AT 115 PM CST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES NORTHWEST OF DELAWARE TO 6 MILES WEST OF
WATOVA...MOVING NORTHEAST AT 65 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IN OR NEAR THE PATH INCLUDE...
NOWATA...                         DELAWARE...
LENAPAH...                        

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FOR NORTHEASTERN
OKLAHOMA.

LAT...LON 3654 9588 3671 9583 3691 9568 3691 9552
      3673 9556
TIME...MOT...LOC 1915Z 226DEG 58KT 3681 9568 3662 9576 

HAIL...1.00IN
WIND...60MPH
 
$$
474 
WWUS54 KTSA 051927
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
127 PM CST THU NOV 5 2015

OKC105-131-147-051936-
/O.EXP.KTSA.SV.W.0280.000000T0000Z-151105T1930Z/
ROGERS OK-NOWATA OK-WASHINGTON OK-
127 PM CST THU NOV 5 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN ROGERS...WESTERN
NOWATA AND SOUTHEASTERN WASHINGTON COUNTIES WILL EXPIRE AT 130 PM
CST...
    
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND EXITING THE WARNED AREA. THEREFORE THE WARNING WILL BE
ALLOWED TO EXPIRE.  HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH
THESE THUNDERSTORMS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FOR NORTHEASTERN
OKLAHOMA.

LAT...LON 3654 9588 3671 9583 3691 9568 3691 9552
      3673 9556
TIME...MOT...LOC 1925Z 225DEG 57KT 3681 9568 3662 9576 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 5, 10:33 AM CST, 2 hours 19 minutes earlier.

Area forecast discussion, Nov 5, 10:33 AM CST, 2 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE Tulsa OK
1033 AM CST THU NOV 5 2015

...UPDATE...

.DISCUSSION...
Rain showers with isolated thunderstorms expected to persist
across southeast Oklahoma into western Arkansas this morning.
Severe weather is not expected from this activity. Additional
showers and thunderstorms developing over central and southwest
Oklahoma will continue to track toward the northeast, initially
affecting northeast Oklahoma, and as the day progresses shift
southward as the upper level trough shifts eastward into the
area. A few severe storms are likely from this second area of
precipitation, with hail and damaging winds possible. Also, shear
is sufficient enough to trigger an isolated tornado or two. Heavy
rain will also become a threat where the showers and storms train
across southeast Oklahoma, where between 1-2 inches of rainfall
is possible.

&&

PREV DISCUSSION... /ISSUED 318 AM CST THU NOV 5 2015/

DISCUSSION...
Upper level system moving into the rocky mountain region as of
early this morning. Deep moisture continues to stream out ahead of
this system...and most convection this morning should remain in
the warm conveyor belt extending through SE OK and into NC AR.
POPS will be tailored accordingly for the morning hours...with
lower chances across the far nw zones. Better forcing comes this
afternoon as the upper system and pacific front approach from the
west. Axis of heavier rainfall still expected across SE OK and WC
AR. Will not include any headlines with this forecast packages as
qpf amounts likely to remain below flash flood guidance
thresholds. Instability likely to be limited by areal coverage of
rain...however shear will remain sufficient to support a few
storms capable of producing severe wind gusts. System quickly
races off to the northeast as it enters the plains this
evening...and rain chances will quickly diminish from west to east
overnight. Cooler air behind pacific front moves in for
Friday...with stronger high pressure settling over the area
Saturday. Sfc high parked nearly overhead Saturday night and
Sunday morning...and guidance continues to trend towards colder
overnight temps suggesting freeze potential for parts of NE OK and
NW AR. Given various model solutions towards rain chances next
week near the end of this forecast cycle...will continue with low
POPS areawide for that time frame.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   73  48  65  41 /  70  30   0  10
FSM   72  53  70  45 / 100  90  10  10
MLC   72  50  69  43 /  80  60   0  10
BVO   73  42  63  36 /  70  30   0  10
FYV   69  48  62  37 /  90  90   0  10
BYV   68  49  61  40 / 100  90  10  10
MKO   71  50  66  41 /  80  50   0  10
MIO   72  47  62  38 /  70  50   0  10
F10   72  51  65  43 /  70  30   0  10
HHW   72  53  71  48 / 100  90  10  10

&&

.TSA Watches/Warnings/Advisories...
OK...NONE.
AR...NONE.
&&

SHORT TERM...16
LONG TERM....99
Hazardous weather outlook, Nov 5, 10:31 AM CST, 2 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1031 AM CST THU NOV 5 2015

ARZ001-002-010-011-019-020-029-OKZ049-053>076-061130-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1031 AM CST THU NOV 5 2015

...ELEVATED SEVERE STORM POTENTIAL THIS AFTERNOON AND EVENING...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.
TORNADO.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS.
	ONSET...AFTER 2 PM.

SEVERE THUNDERSTORM.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS.
	ONSET...AFTER 2 PM.

FLASH FLOOD.
	RISK...LIMITED.
	AREA...SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS.
	ONSET...ONGOING.

HEAVY RAIN.
	RISK...ELEVATED.
	AREA...SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
AREAS OF SHOWERS AND THUNDERSTORMS WILL CONTINUE LATE THIS
MORNING ACROSS PARTS OF SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
SEVERE WEATHER IS NOT EXPECTED WITH THIS ACTIVITY...BUT SOME
ISOLATED SPOTS COULD RECEIVE SOME LOCALLY HEAVY RAINFALL.

ADDITIONAL THUNDERSTORMS WILL CONTINUE TO DEVELOP NEAR THE DRY
LINE ACROSS WESTERN AND CENTRAL OKLAHOMA THROUGH THE LATE MORNING
AND EARLY AFTERNOON HOURS. THESE THUNDERSTORMS WILL MOVE INTO
EASTERN OKLAHOMA THIS AFTERNOON AND FINALLY INTO WESTERN ARKANSAS
BY THIS EVENING. FORECAST INSTABILITY REMAINS MARGINAL BUT STRONG
DEEP LAYER SHEAR SHOULD BE SUFFICIENT FOR A FEW SEVERE STORMS
WITH DAMAGING WINDS BEING THE MAIN THREAT. A LIMITED TORNADO
THREAT WILL ALSO EXIST DUE TO THE STRONG SHEAR. WHILE A SMALL
SEVERE WEATHER THREAT WILL EXIST ACROSS THE ENTIRE REGION...THE
BEST CHANCES SHOULD BE ACROSS SOUTHEAST OKLAHOMA. LOCALLY HEAVY
RAINFALL COULD BE A CONCERN AS WELL.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY THROUGH MONDAY...NO HAZARDS.
TUESDAY AND WEDNESDAY...THUNDERSTORM POTENTIAL.
WEDNESDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
A COOLER AND DRIER AIRMASS WILL OVERSPREAD THE AREA FOR THIS
WEEKEND...WITH FREEZING TEMPERATURES POSSIBLE BY SUNDAY MORNING
ACROSS A LARGE PORTION OF NORTHEAST OKLAHOMA AND NORTHWEST
ARKANSAS.

ANOTHER UPPER LEVEL SYSTEM WILL BRING INCREASING CHANCES OF
SHOWERS AND THUNDERSTORMS BY TUESDAY OR WEDNESDAY.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Nov 5, 10:54 AM CST, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1054 AM CST THU NOV 5 2015

OKZ054-059-051730-
PAWNEE OK-OSAGE OK-
1054 AM CST THU NOV 5 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL OSAGE AND
SOUTHWESTERN PAWNEE COUNTIES UNTIL 1130 AM CST...

AT 1054 AM CST...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES NORTHWEST OF SKEDEE TO 7 MILES SOUTHEAST OF
GLENCOE...AND MOVING NORTHEAST AT 45 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
PAWNEE...                         HALLETT...
BLACKBURN...                      MARAMEC...
SKEDEE...

LAT...LON 3643 9678 3661 9641 3616 9659 3616 9682
      3624 9682 3625 9686
TIME...MOT...LOC 1654Z 234DEG 39KT 3641 9674 3613 9686
Special weather statement, Nov 5, 11:16 AM CST, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1116 AM CST THU NOV 5 2015

OKZ054-059-051800-
PAWNEE OK-OSAGE OK-
1116 AM CST THU NOV 5 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN OSAGE AND SOUTH
CENTRAL PAWNEE COUNTIES UNTIL NOON CST...

AT 1116 AM CST...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 9 MILES WEST OF WYNONA TO 3 MILES NORTHWEST OF
HALLETT...AND MOVING NORTHEAST AT 50 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
BARTLESVILLE...                   PAWHUSKA...
HOMINY...                         CLEVELAND...
BARNSDALL...                      WYNONA...
HALLETT...                        BLACKBURN...
OSAGE HILLS STATE PARK...         OKESA...
TALLANT...                        PERSHING...
NELAGONEY...

LAT...LON 3678 9600 3642 9616 3616 9671 3663 9651
      3691 9600
TIME...MOT...LOC 1716Z 232DEG 41KT 3656 9650 3627 9662
Special weather statement, Nov 5, 12:08 PM CST, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1208 PM CST THU NOV 5 2015

OKZ054-059-064-051900-
CREEK OK-PAWNEE OK-OSAGE OK-
1208 PM CST THU NOV 5 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN OSAGE...SOUTHEASTERN
PAWNEE AND NORTHWESTERN CREEK COUNTIES UNTIL 100 PM CST...

AT 1208 PM CST...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM BLACKBURN TO 2 MILES NORTHEAST OF QUAY...AND MOVING
EAST AT 50 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
HOMINY...                         CLEVELAND...
JENNINGS...                       WESTPORT...
OSAGE...                          HALLETT...
BLACKBURN...                      TERLTON...
MARAMEC...                        WALNUT CREEK STATE PARK...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FOR NORTHEASTERN
OKLAHOMA.

LAT...LON 3643 9662 3654 9610 3615 9630 3611 9662
      3616 9662 3616 9672
TIME...MOT...LOC 1808Z 255DEG 42KT 3638 9659 3618 9667
Local storm report, Nov 5, 12:25 PM CST, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1225 PM CST THU NOV 05 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1205 PM     HAIL             DEWEY                   36.80N 95.94W
11/05/2015  E0.88 INCH       WASHINGTON         OK   PUBLIC

            RECEIVED VIA EMERGENCY MANAGEMENT FACEBOOK PAGE.

&&

KAH
Special weather statement, Nov 5, 12:29 PM CST, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1229 PM CST THU NOV 5 2015

OKZ056-051845-
NOWATA OK-
1229 PM CST THU NOV 5 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN NOWATA COUNTY UNTIL 1245
PM CST...

AT 1229 PM CST...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 2 MILES SOUTHWEST OF SOUTH COFFEYVILLE TO 3 MILES WEST
OF LENAPAH...AND MOVING NORTHEAST AT 65 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
SOUTH COFFEYVILLE...              LENAPAH...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FOR NORTHEASTERN
OKLAHOMA.

LAT...LON 3696 9541 3694 9543 3692 9543 3690 9546
      3673 9578 3697 9568 3700 9565 3700 9541
TIME...MOT...LOC 1829Z 225DEG 57KT 3696 9565 3685 9570
Special weather statement, Nov 5, 12:43 PM CST, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1243 PM CST THU NOV 5 2015

OKZ054-055-051915-
WASHINGTON OK-OSAGE OK-
1243 PM CST THU NOV 5 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN OSAGE AND SOUTHERN
WASHINGTON COUNTIES UNTIL 115 PM CST...

AT 1243 PM CST...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR BARNSDALL TO 9 MILES NORTHEAST OF WALNUT CREEK
STATE PARK...AND MOVING NORTHEAST AT 55 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
BARTLESVILLE...                   BARNSDALL...
RAMONA...                         OCHELATA...
AVANT...                          WOLCO...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FOR NORTHEASTERN
OKLAHOMA.

LAT...LON 3668 9581 3649 9583 3642 9596 3642 9600
      3640 9600 3626 9626 3660 9617 3681 9581
TIME...MOT...LOC 1843Z 230DEG 49KT 3657 9614 3637 9619

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 5, 10:36 AM CSTSpecial Weather StatementTSAPawnee39 min
Nov 5, 10:54 AM CSTSpecial Weather StatementTSAPawnee36 min
Nov 5, 11:16 AM CSTSpecial Weather StatementTSAOsage44 min
Nov 5, 11:28 AM CSTSevere Thunderstorm WarningTSAOsage, Washington32 min
Nov 5, 11:45 AM CSTSevere Thunderstorm WarningTSANowata, Osage, Washington45 min
Nov 5, 12:08 PM CSTSpecial Weather StatementTSAPawnee52 min
Nov 5, 12:29 PM CSTSpecial Weather StatementTSANowata16 min
Nov 5, 12:43 PM CSTSpecial Weather StatementTSAWashington32 min
Nov 5, 1:17 PM CSTSpecial Weather StatementTSACreek43 min
Nov 5, 1:30 PM CSTSpecial Weather StatementTSACraig30 min
Nov 5, 1:35 PM CSTSpecial Weather StatementTSARogers25 min
Nov 5, 2:05 PM CSTSpecial Weather StatementTSAOkfuskee25 min
Nov 5, 2:09 PM CSTSpecial Weather StatementTSACraig21 min
Nov 5, 2:20 PM CSTSevere Thunderstorm WarningTSAMcIntosh, Okfuskee, Okmulgee25 min
Nov 5, 2:28 PM CSTTornado WarningTSAOkfuskee, Okmulgee32 min
Nov 5, 2:39 PM CSTSevere Thunderstorm WarningTSACreek, McIntosh, Muskogee, Okfuskee, Okmulgee, Tulsa and 1 more36 min
Nov 5, 2:44 PM CSTTornado WarningTSAMuskogee, Okfuskee, Okmulgee31 min
Nov 5, 2:59 PM CSTTornado WarningTSAMuskogee, Okmulgee, Wagoner18 min
Nov 5, 3:06 PM CSTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Okfuskee, Okmulgee, Pittsburg54 min
Nov 5, 3:18 PM CSTSpecial Weather StatementTSAWagoner27 min
Nov 5, 3:36 PM CSTSpecial Weather StatementTSAMayes24 min
Nov 5, 3:42 PM CSTSevere Thunderstorm WarningTSACherokee, McIntosh, Muskogee, Sequoyah48 min
Nov 5, 3:52 PM CSTSevere Thunderstorm WarningTSACraig, Delaware, Mayes23 min
Nov 5, 4:14 PM CSTSevere Thunderstorm WarningTSAHaskell, Muskogee, Pittsburg31 min
Nov 5, 4:18 PM CSTSpecial Weather StatementTSADelaware42 min
Nov 5, 4:21 PM CSTSpecial Weather StatementTSAAdair24 min
Nov 5, 4:35 PM CSTSevere Thunderstorm WarningTSAHaskell, Latimer, Pittsburg, Pushmataha25 min
Nov 5, 4:40 PM CSTSevere Thunderstorm WarningTSAAdair, Delaware35 min
Nov 5, 4:46 PM CSTSpecial Weather StatementTSAHaskell, Sequoyah29 min
Nov 5, 4:56 PM CSTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore, McIntosh, Muskogee, Pittsburg and 2 more34 min
Nov 5, 5:28 PM CSTSevere Thunderstorm WarningTSAAdair, Haskell, Latimer, LeFlore, Pushmataha, Sequoyah47 min
Nov 5, 5:50 PM CSTSpecial Weather StatementTSAChoctaw, Pushmataha40 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.